I can sort of understand it, in a way that IV antibiotics can be very strong. Towards the end of those 14 days, maybe your body has just had enough and is trying to kick somethings out of your system.
I know when I'm on IV's, the longer the course, the more tired I get. Then a few days after the IV's have stopped I feel really good.
Maybe this is what is happening, though can't say for definate. It might be wise to ask your CF team about
it, as they will have the best answers appropriate to you.
Though feel free to keep chatting on here if it helps you, I'd consult your team aswell.
Moderator of the Cystic Fibrosis Forums
Cystic Fibrosis, Asthma, ABPA, Clinical Depression, Mild Liver Cirrohsis, Mild Osteopenia, Erythema Nodosum. Waiting for final diagnosis on Muscular Dystrophy type symptoms.
Medication: Creon 10,000, Vitamins A,D+E, Serevent, Salbutamol, Paracetamol, Ondansetron, Nefopam, Ursodeoxycholic Acid, Lofepramine, Slow-Sodium, Azithromycin, Ciprofloxacin, Omeprazole, Tobi Ineb, Fresubin Liquid Feed, Skandishakes. I use PEP device as my physio.
Had a Port-a-cath fitted on chest wall since Nov 05
Help support the forums so we can support you: https://www.healingwell.com/donate
Sometimes, I feel that I should go and play with the thunder - then I get scared and run away.
Currently it is Thursday, December 13, 2018 8:08 AM (GMT -7)
There are a total of 3,027,055 posts in 331,075 threads.View Active Topics